# SDR HEEA076332

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 4,168 hours
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Beam
- Part number: 400052007115
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CORRODED AROUND BUSHINGS. IN SHEETMETAL SHOP FOR REPAIR.
